advertisement
Question
Posted by: Lora | 2004/01/14

diane 35 and hunger

Since I stopped using Diane 35 I am not half as hungry as I use to be. I wish I had done this years ago. I am now on Mirelle. What is in Diane that gave me such an appetite? I am amazed at this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lora
Any of the female hormone tablets can cause either an increase or a decrease in appetite and accompanying weight gain or loss. This is an individual reaction and can vary from woman to woman.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement